# SDR IPXA2015060789908

- Difficulty date: May 15, 2015
- Submitted: June 8, 2015
- Operation: Air carrier
- Aircraft: N283UP
- Make and model: Doug MD-11F
- Aircraft serial: 48484
- Aircraft time: 67,099 hours, 13,960 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: AGA3857512
- Condition: Corroded
- Location: Bs 1900-1979
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:4C, AFT CAGRO RT FLOOR SUPPORT HAS CORROSION IN MULTIPLE AREAS BS 1900-1979.  REMOVED, FABRICATED AND REPLACED THE FLOOR SUPPORT IAW SRM 51-31-01 AND SRM 51-35-01.
